Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Overdose of streptomycin leading to sensorineural hearing loss - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
User :   Hello doctor
Doctor :   How can I help you?
User :   I am affected with sensorineural hearing loss
Doctor :   Hello xxx
Doctor :   Ok
Doctor :   Since when are you having this problem?
Doctor :   Can you describe how you developed this?
User :   since my childhood....due to overdose injection of streptomycin
Doctor :   Ok
User :   streptomycin actually put for my primary health problems..
Doctor :   Ok
Doctor :   What treatment are you using for the hearing loss?
User :   now i would like to know any treatment is there for restore my hearing
Doctor :   Are you using any assistive listening devices
User :   I consulted several doctors..they gave vitamins and nerve tonics
Doctor :   Have you discussed surgery with your ENT specialist?
User :   not yet..listening devices
Doctor :   I suggest that you discuss cochlear implantation with your ENt specialist

Doctor :   Can you mention your age?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor